# SDR ASAA2023093045374

- Difficulty date: September 30, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,634 hours, 11,173 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 LOOSE VBV RING GUIDE PADS ON FAN FRAME STRUT BETWEEN 8&9 AND 3&4 @ #2 ENGINE. GROUNDED - YES. ON DEFERRAL.
